Browse other personalized gifts from Zazzle.

Sunday, March 07, 2010

Headache

I've had a headache for a week. Constant. I've been taking painkillers following surgery, then I've had a horrendous mouth infection, so taking more painkillers for that. So I couldn't understand why I still had a headache!

So I read about painkiller headaches. That sounded right. Taking painkillers can cause headaches. So I read, you're supposed to stop taking the painkillers to make the headache go away. But I'm not taking the painkillers for the headache, so what to do? I can't stop taking them or my mouth may explode and my foot fall off (not that I'm prone to exaggeration).

But then I read that you only get painkiller headaches if you are taking the painkillers for the headache. If you are taking them for some other reason, they don't happen. And I am, I'm taking them for my leg and my mouth.

So, I still have a headache and no idea why. I initially thought it was a pre-menstrual one, then it carried on post-menstrually. Then I thought it was the toothache causing it. It could still be I suppose.

I don't know. I'm just moaning.

2 comments:

neil h said...

I think that you are quite entitled to moan - it sounds like you've had a rotten week. Hope you are feeling better soon!

ValGalArt said...

headaches are the worst! i get them quite a bit and it can wreck your day :P i hope you are feeling better and i love the way you talk about everything :D you are the coolest ;)